# SDR ASAA2019120971532

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 23,789 hours, 7,696 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gcu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG #1 LIGHT ON, ENG #2 DRIVE LIGHT OFF WITH ENGINES SHUT DOWN, BOTH FANS STATIONARY. LIGHTS CHECK GOOD. GROUNDED - YES. FOUND C/B GCU 2 F11 ON P6-4 PANEL POPPED. C/B EXAMINED, NO EVIDENCE OF ARCING OR BURNT CONTACTS. DISCONNECTED DP1206 ON IDG AND JUMPED PIN 5 AND 6. GEN 2 DRIVE LIGHT ILLUMINATES AND C/B REMAINS RESET. C/B PULLED AND DP1206 RE-CONNECTED. C/B RESET AND REMAINS RESET AND DRIVE LIGHT IS ILLUMINATED. P5-13 ELEC LIGHT CAME ON WITH C/B RESET BATTERY CHARGER FAULT. B737-900 FIM 24-31 TASK 829 FOLLOWED: BATTERY CHARGER HAS 2 GREEN LIGHTS. REPAIR CONFIRMATION GOOD AND MESSAGE ERASED. BPCU LOGGED EP DIST/BUS FAULT: RESETS WITH BITE REF FIM 24-41 TASK 801. GCU #2 SHOWS NO FAULTS. RAN #2 ENG. GROUND VERIFICATION OK.
